# SDR CA960515503

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Part time: 1,111 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)UNABLE TO RETRACT LANDING GEAR AFTER SEVERAL ATTEMPTS. FOUND LANDING GEAR CONTROL HANDLE AT FAULT.
